# SDR CALA9601751

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN SEVERAL PLACES ON FLOORBEAM AT R-1 DOOR, STA 328.  A FLOORBEAM AND SPLICE REPAIR WAS INSTALLED IAW SRM 51-10-51.
